Alert archive / Missouri / River Flood Warnings in 2024
River Flood Warning 85, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 26, 2024, 3:46 PM CDT for Reynolds County, Missouri. It took effect at May 26, 2024, 8:15 PM CDT. It was in force for 61 hr.
The area
The outline as issued.
The facts
- Issued
- May 26, 2024, 3:46 PM CDT (20:46 UTC)
- In effect from
- May 26, 2024, 8:15 PM CDT
- Expired
- May 29, 2024, 9:00 AM CDT
- In force
- 61 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 9.76 ft at May 26, 2024, 10:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
700
WGUS43 KLSX 262046
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
346 PM CDT Sun May 26 2024
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-280900-
/O.NEW.KLSX.FL.W.0085.240527T0115Z-240529T1400Z/
/ANNM7.1.ER.240527T0115Z.240527T1200Z.240528T0730Z.NO/
346 PM CDT Sun May 26 2024
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO LATE WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...From this evening to late Wednesday morning.
* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
this height.
* ADDITIONAL DETAILS...
- At 3:15 PM CDT Sunday the stage was 7.4 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 10.0 feet tomorrow morning. It
will then fall below flood stage early Tuesday morning.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Mon Tue Wed Thu Fri
Black River
Annapolis 8.0 7.4 10.0 7.7 6.5 5.7 5.3
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Walsh3 follow-up statements
819
WGUS83 KLSX 270145
FLSLSX
Flood Statement
National Weather Service St Louis MO
845 PM CDT Sun May 26 2024
...The Flood Warning is extended for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-281345-
/O.EXT.KLSX.FL.W.0085.000000T0000Z-240530T0200Z/
/ANNM7.1.ER.240526T2100Z.240527T1200Z.240528T2000Z.NO/
845 PM CDT Sun May 26 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until late Wednesday evening.
* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
this height.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Sunday the stage was 9.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM CDT Sunday was 9.6 feet.
- Forecast...The river is expected to rise to a crest of 10.5
feet tomorrow morning. It will then fall below flood stage
Tuesday afternoon.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Black River
Annapolis 8.0 9.6 8.7 6.7 5.7 5.3 MSG
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Jaja030
WGUS83 KLSX 271418
FLSLSX
Flood Statement
National Weather Service St Louis MO
918 AM CDT Mon May 27 2024
...The Flood Warning continues for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-290230-
/O.EXT.KLSX.FL.W.0085.000000T0000Z-240529T0500Z/
/ANNM7.1.ER.240526T2100Z.240527T0415Z.240527T2300Z.NO/
918 AM CDT Mon May 27 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River near Annapolis.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
this height.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Monday the stage was 8.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 AM CDT Monday was 9.8 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 4.7 feet Saturday
morning.
- Flood stage is 8.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Tue Wed Thu Fri Sat
Black River
Annapolis 8.0 8.9 6.7 5.6 5.2 4.9 4.7
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
Britt586
WGUS83 KLSX 280204
FLSLSX
Flood Statement
National Weather Service St Louis MO
904 PM CDT Mon May 27 2024
...The Flood Warning is extended for the following rivers in
Missouri...Illinois...
Mississippi River at Chester.
Mississippi River at Winfield.
Mississippi River at Saverton.
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Clarksville.
Mississippi River at Louisiana.
Mississippi River at Hannibal.
...The Flood Warning is cancelled for the following rivers in
Missouri...
Black River near Annapolis.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx
&&
MOC179-280315-
/O.CAN.KLSX.FL.W.0085.000000T0000Z-240528T0204Z/
/ANNM7.1.ER.240526T2100Z.240527T0415Z.240527T1815Z.NO/
904 PM CDT Mon May 27 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Black River near Annapolis.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Monday the stage was 7.8 feet.
- Forecast...The river is expected to fall to 4.4 feet Saturday
evening.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Black River
Annapolis 8.0 7.8 5.0 4.8 4.7 4.5 MSG
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
ILC077-157-MOC157-186-291415-
/O.EXT.KLSX.FL.W.0084.240528T0600Z-240602T1200Z/
/CHSI2.1.ER.240528T0600Z.240529T1200Z.240601T0600Z.NO/
904 PM CDT Mon May 27 2024
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO SUNDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Mississippi River at Chester.
* WHEN...From late tonight to Sunday morning.
* IMPACTS...At 28.0 feet, Unleveed islands near Chester and the
prison farm floods.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Monday the stage was 26.7 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 28.5 feet Wednesday
morning. It will then fall below flood stage early Saturday
morning.
- Flood stage is 27.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Mississippi River
Chester 27.0 26.7 28.5 28.2 27.5 26.8 25.9
&&
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
3787 9003
$$
ILC013-MOC113-291415-
/O.EXT.KLSX.FL.W.0083.240529T1200Z-000000T0000Z/
/CAGM7.1.ER.240529T1200Z.240602T1800Z.000000T0000Z.NO/
904 PM CDT Mon May 27 2024
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Mississippi River at Winfield.
* WHEN...From Wednesday morning until further notice.
* IMPACTS...At 27.8 feet, Near this height, Wilson Road just north
of Washeon Road and Lehmond Island Road south of Sunset Drive in
northern St. Charles County begin flooding.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Monday the stage was 25.7 feet.
- Forecast...The river is expected to rise above flood stage
Wednesday morning and continue rising to 27.7 feet early
Sunday afternoon. Additional rises are possible thereafter.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Mississippi River
Winfield 26.0 25.7 26.0 26.5 27.0 27.4 27.6
&&
LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
3887 9074
$$
ILC149-MOC173-291415-
/O.EXT.KLSX.FL.W.0081.240529T1500Z-000000T0000Z/
/SVRM7.1.ER.240529T1500Z.240602T0600Z.000000T0000Z.NO/
904 PM CDT Mon May 27 2024
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Mississippi River at Saverton.
* WHEN...From Wednesday morning until further notice.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Monday the stage was 15.1 feet.
- Forecast...The river is expected to rise above flood stage
late Wednesday morning and continue rising to 17.5 feet early
Sunday morning. Additional rises are possible thereafter.
- Flood stage is 16.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Mississippi River
Saverton 16.0 15.1 15.9 16.5 16.9 17.3 17.5
&&
LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
3945 9111
$$
ILC013-MOC163-291415-
/O.CON.KLSX.FL.W.0079.000000T0000Z-000000T0000Z/
/CLKM7.1.ER.240525T0046Z.240602T0600Z.000000T0000Z.NO/
904 PM CDT Mon May 27 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Clarksville.
* WHEN...Until further notice.
* IMPACTS...At 27.2 feet, Silo Park just northwest of Clarksville
off Highway 79 begins flooding.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Monday the stage was 25.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Monday was 25.5 feet.
- Forecast...The river is expected to rise to 27.7 feet early
Sunday morning. Additional rises are possible thereafter.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Mississippi River
Clarksville 25.0 25.5 26.1 26.7 27.2 27.5 27.7
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$
ILC149-MOC163-291415-
/O.CON.KLSX.FL.W.0078.000000T0000Z-000000T0000Z/
/LUSM7.1.ER.240526T1239Z.240602T0000Z.000000T0000Z.NO/
904 PM CDT Mon May 27 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Louisiana.
* WHEN...Until further notice.
* IMPACTS...At 17.0 feet, The parking area at the boat house floods.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Monday the stage was 15.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Monday was 15.6 feet.
- Forecast...The river is expected to rise to 17.3 feet
Saturday evening. Additional rises are possible thereafter.
- Flood stage is 15.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Mississippi River
Louisiana 15.0 15.6 16.1 16.5 16.9 17.1 17.3
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$
ILC149-MOC127-291415-
/O.CON.KLSX.FL.W.0080.240528T0600Z-000000T0000Z/
/HNNM7.1.ER.240528T0600Z.240602T0000Z.000000T0000Z.NO/
904 PM CDT Mon May 27 2024
...FLOOD WARNING REMAINS IN EFFECT FROM LATE TONIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Mississippi River at Hannibal.
* WHEN...From late tonight until further notice.
* IMPACTS...At 19.0 feet, The Corps of Engineers begins flood fight
procedures. At this level, preparations are made to install two
flood gates at Hill Street and Center Street if the forecast
exceeds 20.5 feet.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Monday the stage was 17.0 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight and continue rising to a crest of
19.0 feet Saturday evening.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Wed Thu Fri Sat Sun
Mississippi River
Hannibal 17.0 17.0 17.6 18.1 18.5 18.9 19.0
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
MRBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 3:21 PM CDT, 25 minutes earlier. Its key messages:
- -Significant severe thunderstorms are likely through this evening, along and south of I-70. The main threats are very large hail (2"+), damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher). -Locally heavy rainfall, up to 2-5 inches, is possible with this round of storms. -Dry and mild weather expected through the work week with temperatures near normal.
Area forecast discussion, May 26, 3:21 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
321 PM CDT Sun May 26 2024
.KEY MESSAGES...
-Significant severe thunderstorms are likely through this evening,
along and south of I-70. The main threats are very large hail (2"+),
damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher).
-Locally heavy rainfall, up to 2-5 inches, is possible with this
round of storms.
-Dry and mild weather expected through the work week with
temperatures near normal.
&&
.SHORT TERM... (Through Late Monday Night)
Issued at 316 PM CDT Sun May 26 2024
Latest visible satellite and radar imagery indicates that a cu
field is developing between I-70 and I-44, as well as scattered
storms as of 20z. In the meantime, strong heating is occurring in
this area with steep LR (8-8.5C/km), MU CAPEs 2000-3000 J/kg, as
well as decent deep layer shear (50-60kts). So thunderstorms will
continue to develop in this area within the strongly sheared
environment. Supercells will be the dominant convective mode then
transition to a more linear structure as the activity exits the
forecast area later this evening. There is a risk for all severe
hazards including very large hail (2"+), damaging winds (70-80+
mph) and strong tornadoes (EF2 or higher), especially along and
south of I-70.
Otherwise, there is still the possibility of locally heavy rainfall
as the storms move through. With west-east shear parallel to the
outflow boundary, could see training storms through this evening.
The latest HREF probability matched mean indicates the potential for
rainfall up to 2" over a 3 hour period. Areas that have already seen
modest rainfall in the past two days will be at higher risk for
flash flooding. So the Flood Watch remains in effect until 06z
Monday.
Surface ridge will build in behind the cold front late tonight with
dry and pleasant weather returning on Monday. Lows tonight will be
in the mid 50s to low 60s. In the meantime, a secondary shortwave
will rotate around the system and sink southeast through the
forecast area during the day on Monday. Will see increasing cu
field, but the best chances for showers will be just north of the
forecast area. Highs will be in the upper 70s to mid 80s.
Byrd
&&
.LONG TERM... (Tuesday through Next Sunday)
Issued at 316 PM CDT Sun May 26 2024
Upper level ridge will build over the western CONUS while
troughing lingers over the eastern half. Therefore the forecast
area will be in northwest flow aloft with temperatures a bit below
normal through the end of the work week. Otherwise, the pattern
begins to change late in the work week with chances of rain
returning by next weekend.
Byrd
&&
.AVIATION... (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1234 PM CDT Sun May 26 2024
Morning activity now well east of TAF sites. Still expect another
round of showers and storms will develop, mainly along and south
of I-70. So kept KUIN dry and VFR. Otherwise, for TAF sites along
I-70 have vicinity thunderstorm mention. For KCOU and KJEF it
will be between 18z Sunday and 01z Monday, then for St. Louis
metro area TAFs between 21z Sunday and 03z Monday, tapering off
once cold front moves through region.
As for the winds, gusty south to southwest winds will veer to the
northwest behind the cold front and diminish.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, May 26, 3:23 AM CDT, 12 hours 23 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 323 AM CDT Sun May 26 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-270830- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 323 AM CDT Sun May 26 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are expected today and tonight, several of which may be severe. Damaging wind, large hail, tornadoes, and flash flooding are the primary hazards. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms Thursday afternoon through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. MRM
In the hours before
Local storm report, May 26, 10:16 AM CDT, 5 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1016 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM Tstm Wnd Dmg Black 37.53N 90.93W
05/26/2024 Reynolds MO Law Enforcement
Trees down over hwy 49 near Black MO with
report of car wreck due to downed tree. Time
estimate from radar.
&&
MMGLocal storm report, May 26, 10:22 AM CDT, 5 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1022 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM Tstm Wnd Dmg 2 S Centerville 37.41N 90.96W
05/26/2024 Reynolds MO Law Enforcement
multiple trees down across hwy 21. location
and time estimate from radar.
&&
MMGLocal storm report, May 26, 10:26 AM CDT, 5 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1026 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 AM Tstm Wnd Dmg Glover 37.49N 90.69W
05/26/2024 Iron MO Law Enforcement
Reports of trees down in southern Iron CO
near Reynolds CO. Location and time
approximate from radar.
&&
MMGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:31 AM CDT | Severe Thunderstorm Warning | LSX | Moniteau | 29 min |
| May 26, 12:57 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 33 min |
| May 26, 5:37 AM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 38 min |
| May 26, 5:59 AM CDT | Severe Thunderstorm Warning | LSX | Iron | 46 min |
| May 26, 6:15 AM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Francois | 45 min |
| May 26, 6:40 AM CDT | Areal Flood Advisory | LSX | Boone, Callaway | 3 hr |
| May 26, 11:50 AM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 4 days |
| May 26, 3:17 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 43 min |
| May 26, 3:30 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Warren | 45 min |
| May 26, 3:45 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 45 min |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 39 min |
| May 26, 4:09 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 51 min |
| May 26, 4:14 PM CDT | Areal Flood Advisory | LSX | Cole, Osage | 3 hr |
| May 26, 4:37 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 38 min |
| May 26, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 51 min |
| May 26, 4:47 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 43 min |
| May 26, 4:58 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 35 min |
| May 26, 5:01 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 3 hr |
| May 26, 5:05 PM CDT | Areal Flood Advisory | LSX | Franklin, Gasconade, Montgomery, Saint Charles, Warren | 3 hr |
| May 26, 5:09 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Louis | 51 min |
| May 26, 5:11 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 38 min |
| May 26, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 35 min |
| May 26, 5:43 PM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 47 min |
| May 26, 5:48 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 15 min |
| May 26, 5:49 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 41 min |
| May 26, 6:06 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 39 min |
| May 26, 6:09 PM CDT | Tornado Warning | LSX | Reynolds | 51 min |
| May 26, 6:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 46 min |
| May 26, 6:16 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Washington | 44 min |
| May 26, 6:26 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 49 min |
| May 26, 6:30 PM CDT | Areal Flood Advisory | LSX | City of Saint Louis | 3 hr |
| May 26, 6:44 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Sainte Genevieve, Saint Francois, Washington | 46 min |
| May 26, 6:46 PM CDT | Tornado Warning | LSX | Reynolds | 27 min |
| May 26, 6:51 PM CDT | Tornado Warning | LSX | Iron, Madison, Reynolds | 39 min |
Nearby
River Flood Warnings in Missouri, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.